MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVST229039A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista standop.It was stated the paint was peeling from the fork.The issue was confirmed by photographic evidence.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The unique identifier (udi) # information is not available as this medical device/model was marketed and/or discontinued in us before the udi requirement became mandatory.Event site name: cent.Hospitalier de saintonge additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number (b)(6).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - volista standop.It was stated the paint was peeling from the fork.The issue was confirmed by photographic evidence.We decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical equipment did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.According to analysis provided by subject matter expert at manufacturer¿s, the paint chipping was caused by a lack of paint adhesion due to the painting process.Indeed, the surface was too smooth after nitrocarburizing and the paint did not remain adherent overtime for some of the pieces or batches.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number ot#(b)(4).
 
Additional Manufacturer Narrative
The correction of d1 brand name, d4 catalog #, unique identifier (udi) #, field deems required.This is based on the internal evaluation.Previous d1 brand name: volista standop.Corrected d1 brand name: standop volista®.Previous d4 unique identifier (udi) #: blank.Corrected d4 unique identifier (udi) #: (b)(4).Previous d4 catalog#: ardvst229039a.Corrected d4 catalog#: blank.
 
Additional Manufacturer Narrative
The correction of d4 catalog #, version or model # and serial # field deems required.This is based on the internal evaluation.Previous d4 version or model #: ard568821960 corrected d4 version or model #: ardvst229039a previous d4 catalog#: ard568821960 corrected d4 catalog#: ardvst229039a previous d4 serial#: (b)(6).Corrected d4 serial#: (b)(6).
 
Event or Problem Description
Manufacturer's reference number ot#(b)(4).

Brand Name
STANDOP VOLISTA®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23025076
Report Number9710055-2025-0000228
Device Sequence Number18505290
Product Code FSY
UDI-Device Identifier03700712401634
UDI-Public(01)03700712401634
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVST229039A
Device Catalogue NumberARDVST229039A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer11/24/2025
04/09/2026
04/10/2026
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date11/25/2025
04/10/2026
04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown